# SDR IPXA09654837

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL IN CENTER POSITION 6/7 HAS 4 SMALL HOLES.  TRANSFERRED TO NRC 353653.   REMOVED DAMAGE REF EO B767-5320-32393-A.  POTTED CORE & APPLIED REPAIR PLIES IAW EO B767-5320-32393 AND SRM 53-00-50-2R.
